MDJunction - People Helping People
 
Ask a Question
12/01/2008 08:12 PM

intoduction

endofibro4life78
endofibro4life78  
Posts: 25
Member

I am Kimberly I am 30 years old. In October 07 I was diagnosed with hypothyroid. I was at first put on .25mcg then they up my dose to .50mcg which I was on for 4 to 5 months. I recently had my thyroid level done at my yearly check-up at my gynecologists. My thyroid was at a 9. They have increased my dose to 100mcg know. I have been taking it for a week but I am still extreamely tired. I get to tired that I could sleep all day and still wake up horrible tired like I hadn't slept at all. Is this normal for your thyroid to fluctutate like mine and is being beyond exhaustion normal??

Thanks for any help.

Kimberly

Reply

12/02/2008 02:43 AM
Auntie3285
Auntie3285  
Posts: 9182
Group Leader
I'm an Advocate

Good morning, Kimberly,

First off, I would like to welcome you to our forum. We are happy to have you join us.

Yes, it is quite normal for your thyroid to fluctuate back and forth until it regulates itself. It works a lot like our hormones ... too much part of the time and not enough other times.

I have been on Levrothyroxine since Sept. '06 and my PCP was changing dosages every 3 months there for awhile. Now I ve been pretty steady with 125mg daily.

As for being tired, I m not sure there is anything that will take that away from us. I have pretty much just learned to live with it. I (try to) go to bed at the same time every night and usually get 7 hours of sleep.

If you have any other questions, Kimberly, please don t hesitate to ask ... We re here for advice, friendship and comfort when you need it.


12/05/2008 03:29 AM
dphoenixt
dphoenixt  
Posts: 128
Member

Welcome Kimberley

I was tired from hypothyroidism, but also found out that I also suffer from severe sleep apnea. Perhaps someone had said you snore or stop breathing during your sleep? I dont know if there is anything else that would make you feel tired, but certainly hypothyroidism does, until you get the dosage right, and then you are still not that bright either. Just gotta learn to live with it, I guess.


12/07/2008 11:52 AM
Celest
Celest  
Posts: 52
Member

Hey Kimberly,

Welcome to the sight!Smile

I was just wondering, do you have any other symptoms besides what you describe, like maybe muscle pain in certain spot, memory problems etc? I remember when I was first diagnosised with fibromyalgia. At first it took me approximately 10-15 minutes to get to work from the baby sitters (riding my bike), then for some reason it started to take m3 45mins along with other symptoms. I later found out that I had fibromyalgia...just a thought...I hope that this is not the case, but you might want to research this disease with your doctors guidance. Talk to ya soon,

Celest


12/19/2008 12:41 PM
Yvonne802
Yvonne802  
Posts: 2055
VIP Member

I can't answer your questions as I am still learning about the in's and out's of having hypothyroidism, Maybe we can learn together. I also want to welcome you to the forum. I am fairly new myself. Anyway don't be a stranger. We all love company!Smile

12/19/2008 04:05 PM
kardie
kardie  
Posts: 1601
VIP Member

Hi Kimberly, I was diagnosed in May and in June I was put on Levothyroxine. Last time my TSH was checked I was 3.210. My Dr. doesn't plan to check me for 6 months. The past 2 weeks I have been extremely tired. To the extent that it's an effort to keep my eyes open at times, an awfull feeling. I'm starting to agree with dpheonixt that maybe I just have to learn to live with it.

I hope you get all the info. you need and start to feel well.

Kardie


12/20/2008 07:27 AM
Auntie3285
Auntie3285  
Posts: 9182
Group Leader
I'm an Advocate

Hi Kardie and All,

I think you are right when you say ""we have to learn to live with it"".

First off, we have to learn to accept it. It isn t going to go away and never come back. Sad

With acceptance comes do what we need to do to make it as well as possible. Keep up with meds, dr. appts., blood work etc.

Then, try to continue normal life as best we can . We cannot completely ignore that our thyroids are disfunctional because of the way we feel and the meds we must take to feel better.

I hope this all made sense ...I just got up , am on my first cup of coffee and have a headache so am not functioning on all cylinders yet ...LOL !!!

Have a good weekend, All ... Marilyn


01/28/2009 06:50 PM
endofibro4life78
endofibro4life78  
Posts: 25
Member

I hoestly am unable to define what pain comes from what anymore. That is pretty sad to say but I have lot pain in my quads top legs and mid to low back of course lower abdomen pain and know the tyroid thing. I think honestly that most meds I take can cause me to feel drowsy but they never have so I think that when tyroid is off it cause those meds to effect me more. I had to drop out of school because I can't control this and honestly the whole "learn to live" with it crap doesn't help. mabey If I had the luxury of only having one illness I would "tough it out" I am sick of toughing it out really come on does that help anyone??? Well it defenetly never motivated me. You go ahead and "deal with it" I perfer to do something about it.

Kim


01/28/2009 06:53 PM
endofibro4life78
endofibro4life78  
Posts: 25
Member

celeste,

I definetly noticed a difference in my workout. I used to walk 4 miles a day 4 day a week now I am lucky if I make it 1 mile. Which I am abviously not that out of shape for that to cause it.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved